RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 18, Issue 4(112)  


Finite automata and models of simple forms of behaviour
M. L. Tsetlin
3
Representations of a group of matrices of the second order with elements from a locally compact field, and special functions on locally compact fields
I. M. Gel'fand, M. I. Graev
29
Some problems in the theory of linear and non-linear partial differential equations
L. Nirenberg
101
Arnol'd Zel'manovich Val'fish (photo)
Arnol'd Zel'manovich Val'fish [Arnold Walfisz] (obituary)
G. A. Lomadze, G. S. Chogoshvili
119

Scientific notes and problems
Over-summability of a power series by Cesàro's methods
N. A. Davydov
129
The removability of singularities of analytic functions
E. P. Dolzhenko
135
On local convergence of basis series
M. M. Dragilev
143
On Denjoy's conjecture
L. D. Ivanov
147
A necessary and sufficient condition for the comparability of operators
P. N. Knyazev
151
Free bimodules over a biregular ring
Z. S. Lipkina
155
Operator norms of matrices
Yu. I. Lyubich
161
Dependence of volume and diameter of sets in an $n$-dimensional Banach space
M. S. Mel'nikov
165
On the theory of integral equations of convolution type
L. S. Rakovshchik
171
An example of a completely continuous integral operator from $L_p$ to $L_p$ with positive kernel not belonging to $L_r$ $(r>1)$
D. V. Salekhov
179
On the best linear methods of approximating functions of classes $B^r$ and $H^r$
L. V. Taikov
183
On positive quadratic forms representing the same numbers
V. N. Timofeev
191
On $k$-regular imbeddings of graphs in Euclidean spaces
Yu. A. Shashkin
195
Commutative semigroups of finite rank
L. N. Shevrin
201

Mathematical Events in the USSR
Meetings of the Moscow Mathematical Society
205
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
The optimal control in Banach space
Yu. V. Egorov
211
Cauchy problem for equations of unsteady filtration in the class of unbounded solutions
A. S. Kalashnikov
213
A priori bounds and some properties for solutions of elliptic and parabolic equations
S. N. Kruzhkov
215
Simple subgroups of simple noncompact Lie groups
A. I. Sirota
216
Perturbation of eigenvalues and eigenfunctions for a second-order differential equation under perturbation of the boundary
Zh. Ling
217
Semiclassical asymptotics of the Dirac equation solution
V. P. Maslov
220
Meetings of the Leningrad Mathematical Society
223

News
Defence of Theses in Mathematics
229

Reviews and Bibliography
New books on mathematics
233

Letters to the Editor
Letter to the editor
B. M. Levitan
239
Corrections
241
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019